Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A sufficient condition for eventual disconjugacy
HTML articles powered by AMS MathViewer

by William F. Trench PDF
Proc. Amer. Math. Soc. 52 (1975), 139-146 Request permission

Abstract:

It is known that the scalar equation ${y^{(n)}} + {p_1}(t){y^{(n - 1)}} + \cdots + {p_n}(t)y = 0,t > 0,n > 1$, is eventually disconjugate if ${p_1}, \ldots ,{p_n}\epsilon C[0,\infty )$ and $\int {^\infty |{p_i}(t)|{t^{i - 1}}dt < \infty ,1 \leqslant i \leqslant n}$. This paper presents a weaker integral condition which also implies that the given equation is eventually disconjugate.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10
  • Retrieve articles in all journals with MSC: 34C10
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 139-146
  • MSC: Primary 34C10
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0377189-1
  • MathSciNet review: 0377189